# SDR 97ZZZX4684

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Idler Gear Nut
- Part number: 7757533
- Condition: Loose Torque
- Location: Gc49 Gear Case
- Part time: 13,407 hours
- Component: Hamstd, 6044T35P10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF GEAR CASE REVEALED THE INPUT ROLLER BEARING RACE CRACKED, PINION GEAR BEARING SURFACE SPALLED, LEFT AND RIGHT IDLER GEAR RETAINING RINGS BROKE, AND NO TORQUE ON LEFT IDLER GEAR NUT.  PINION, SN IC641356.  INPUT BEARING, SN 9-259.  REF:  OPERATOR CONTROL NR SI3R97012, 97ZZZX4682, AND 97ZZZX4683.
